Turmeric is often dubbed as an integral part of traditional medicine. Turmeric is also used in a variety of menus, especially India menus. However, a recent study reported that turmeric may provide some serious side effects if used when someone undergoes some particular treatment.
Turmeric is a spice, as described above, is used for culinary herbs and traditional medicine. Turmeric contains an active compound, curcumin. Curcumin is a compound that functions as an anti-inflammatory, anti-thrombotic, and anti-carcinogenic agent.
Various side effects of the consumption of turmeric
A recent study found that turmeric can be dangerous when combined with certain drugs. An example is a combination of turmeric with blood-thinning drugs. Imagine the effect you can receive if you take blood-thinning drugs and turmeric simultaneously, you will find your blood is so dilute so that promotes excessive bleeding (when you are injured). You should not consume turmeric when you are taking aspirin, warfarin (Coumadin) and clopidogrel (Plavix).
Turmeric is also dangerous when combined with stomach medication because it will cause excessive stomach acid production. Excessive stomach acid levels will cause bloating, nausea, abdominal pain, until the damage to the esophagus. You should not consume turmeric when you consume Ranitidine (Zantac), omeprazole, famotidine (Pepcid), and Cimetidine (Tagamet).
Turmeric is not recommended if consumed along with diabetes medications. Turmeric will reinforce the effect of diabetes drugs that lower blood sugar levels excessively. Decreased levels of sugar in excess will cause visual disturbances, anxiety, delirium, shakiness, and a decline in some cognitive functions.
Turmeric can be a trigger of allergies such as itching, rash, anaphylaxis, and even shortness of breath. If you experience some bad symptoms related to the consumption of turmeric then you should reduce or stop it immediately. I hope this article can help you to keep turmeric consumption safe.